# SDR C2XA09RI160

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 10,873 hours, 5,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING SCHEDULED MAINTENANCE, FOUND EMERGENCY LIGHT INOPERATIVE IN FRONT OF SEAT 3B.  MX REMOVED AND REPLACED EXIT SIGN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
